Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Assessing the effect of kurtosis deviations from Gaussianity on conditional distributions

Loading...
Thumbnail Image

Full text at PDC

Publication date

2013

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Gómez Villegas, M. A., Main Yaque, P., Navarro, H. & Sus García, M. R. «Assessing the Effect of Kurtosis Deviations from Gaussianity on Conditional Distributions». Applied Mathematics and Computation, vol. 219, n.o 21, julio de 2013, pp. 10499-505. DOI.org (Crossref), https://doi.org/10.1016/j.amc.2013.04.031.

Abstract

The multivariate exponential power family is considered for n-dimensional random variables, Z, with a known partition Z equivalent to (Y, X) of dimensions p and n - p, respectively, with interest focusing on the conditional distribution Y vertical bar X. An infinitesimal variation of any parameter of the joint distribution produces perturbations in both the conditional and marginal distributions. The aim of the study was to determine the local effect of kurtosis deviations using the Kullback-Leibler divergence measure between probability distributions. The additive decomposition of this measure in terms of the conditional and marginal distributions, Y vertical bar X and X, is used to define a relative sensitivity measure of the conditional distribution family {Y vertical bar X = x}. Finally, simulated results suggest that for large dimensions, the measure is approximately equal to the ratio p/n, and then the effect of non-normality with respect to kurtosis depends only on the relative size of the variables considered in the partition of the random vector.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections